# SDR UPS97224775

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Part number: 25858001
- Condition: Inoperative
- Location: E/E Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, UNCOMMANDED UPPER FULL RT DEFLECTION.  A/C STARTED ROLL LOWER RUDDER INPUT OF YAW DAMP CORRECT.  UPPER RUD HYD SHUT OFF, RUDDER SLOWLY DRIFTED BACK TO CENTER.  LANDED WITH LOWER RUDDER ONLY.  *S/D*  REMOVED AND REPLACED UPPER YAW IAW MM 22-11-13 OPS CHK GOOD.  (P/N 2585800-1) (S/N 0550647) ON, (0661015) OFF.
